Issue
Volume 18, Number 2

Articles in the Issue:

Regular Articles:
Shi Ming Zhang and Zheng Da Huang
On Convergence Of Nourein Iterations For Simultaneous Finding All Zeros Of A Polynomial
J. Comp. Math., 18 (2000), pp. 113-122. Abstract
pdf
Full Article

Wei-Zhong Dai and Raja Nassar
A Finite Difference Scheme For The Generalized Nonlinear Schrödinger Equation With Variable Coefficients
J. Comp. Math., 18 (2000), pp. 123-132. Abstract
pdf
Full Article

Zi Luan Wei
Subspace Search Method For A Class Of Least Squares Problem
J. Comp. Math., 18 (2000), pp. 133-140. Abstract
pdf
Full Article

Qing Ping Deng, Xue Jun Xu and Shu Min Shen
Maximum Norm Error Estimates Of Crouzeix-Raviart Nonconforming Finite Element Approximation Of Navier-Stokes Problem
J. Comp. Math., 18 (2000), pp. 141-156. Abstract
pdf
Full Article

Xiao Qiu Song
Parallel Multi-Stage & Multi-Step Method In ODEs
J. Comp. Math., 18 (2000), pp. 157-164. Abstract
pdf
Full Article

Bai Nian Lu and Rui Feng Zhang
An Explicit Pseudo-Spectral Scheme Whit Almost Unconditional Stability For The Cahn-Hilliard Equation
J. Comp. Math., 18 (2000), pp. 165-172. Abstract
pdf
Full Article

Ji Hua Xu and Jing Hui Zhao
Moment Generating Functions Of Random Variables And Asymptotic Behaviour For Generalized Feller Operators
J. Comp. Math., 18 (2000), pp. 173-182. Abstract
pdf
Full Article

Zhi Bin Chen, Yu Yu Feng and Kozak Jernej
The Blossom Approach To The Dimension Of The Bivariate Spline Space
J. Comp. Math., 18 (2000), pp. 183-198. Abstract
pdf
Full Article

Cheng Jian Zhang and Xiao Xin Liao
D-Convergence And Stability Of A Class Of Linear Multistep Methods For Nonlinear DDEs
J. Comp. Math., 18 (2000), pp. 199-206. Abstract
pdf
Full Article

Yuan Ming Wang and Ben Yu Guo
Monotone Approximation To A System Without Monotone Nonlinearity
J. Comp. Math., 18 (2000), pp. 207-224. Abstract
pdf
Full Article